Alert archive / Kansas / Frost Advisories in 2016
Frost Advisory 4, NWS Goodland, KS
NWS Goodland, KS issued this frost advisory at Oct 11, 2016, 3:09 PM CDT for 8 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Oct 13, 2016, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2016, 3:09 PM CDT (20:09 UTC)
- In effect from
- Oct 13, 2016, 1:00 AM CDT
- Expired
- Oct 13, 2016, 9:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Thomas County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 89 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
957 WWUS73 KGLD 112009 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 209 PM MDT TUE OCT 11 2016 ...FROST EXPECTED THURSDAY MORNING... .AREAS OF FROST ARE ANTICIPATED WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS PORTIONS OF THE TRI-STATE REGION. COLD TEMPERATURES BEHIND A COLD FRONT, IN ADDITION TO LIGHT WINDS AND CLEAR SKIES, WILL PROVIDE PRIME CONDITIONS FOR A WIDESPREAD FROST. KSZ002>004-015-016-NEZ079>081-120415- /O.NEW.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...HOXIE... HILL CITY...BENKELMAN...CULBERTSON...TRENTON...STRATTON NE... PALISADE...MCCOOK 209 PM MDT TUE OCT 11 2016 /309 PM CDT TUE OCT 11 2016/ ...FROST ADVISORY IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ WEDNESDAY NIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ WEDNESDAY NIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID-MORNING THURSDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
8 follow-up statements
108 WWUS73 KGLD 120305 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 905 PM MDT TUE OCT 11 2016 ...FROST EXPECTED THURSDAY MORNING... .AREAS OF FROST ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS PORTIONS OF THE TRI-STATE REGION. COLD TEMPERATURES BEHIND A COLD FRONT...IN ADDITION TO LIGHT WINDS AND CLEAR SKIES...WILL PROVIDE PRIME CONDITIONS FOR AREAS OF FROST. KSZ002>004-015-016-NEZ079>081-121200- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...HOXIE... HILL CITY...BENKELMAN...CULBERTSON...TRENTON...STRATTON NE... PALISADE...MCCOOK 905 PM MDT TUE OCT 11 2016 /1005 PM CDT TUE OCT 11 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ WEDNESDAY NIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID- MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
183 WWUS73 KGLD 120848 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 248 AM MDT WED OCT 12 2016 ...FROST EXPECTED THURSDAY MORNING... .AREAS OF FROST ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS PORTIONS OF THE TRI-STATE REGION. COLD TEMPERATURES BEHIND A COLD FRONT...IN ADDITION TO LIGHT WINDS AND CLEAR SKIES...WILL PROVIDE PRIME CONDITIONS FOR AREAS OF FROST. KSZ001-014-029-121800- /O.EXA.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ CHEYENNE-THOMAS-GOVE- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...COLBY... QUINTER...GRINNELL...GRAINFIELD 348 AM CDT WED OCT 12 2016 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID- MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ KSZ002>004-015-016-NEZ079>081-121800- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...NORTON...HOXIE... HILL CITY...BENKELMAN...CULBERTSON...TRENTON...STRATTON NE... PALISADE...MCCOOK 248 AM MDT WED OCT 12 2016 /348 AM CDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...IN THE LOW TO MID 30S, WITH UPPER 20S POSSIBLE IN LOW LYING LOCATIONS. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID- MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ JTL
719 WWUS73 KGLD 121751 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1151 AM MDT WED OCT 12 2016 ...FROST EXPECTED THURSDAY MORNING... .AREAS OF FROST ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS PORTIONS OF THE TRI-STATE REGION. COLD TEMPERATURES BEHIND A COLD FRONT...IN ADDITION TO LIGHT WINDS AND CLEAR SKIES...WILL PROVIDE PRIME CONDITIONS FOR AREAS OF FROST. KSZ001>004-014>016-029-NEZ079>081-130200- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 1151 AM MDT WED OCT 12 2016 /1251 PM CDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...IN THE UPPER 30S. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID- MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
430 WWUS73 KGLD 121938 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 138 PM MDT WED OCT 12 2016 ...FROST EXPECTED THURSDAY MORNING... .AREAS OF FROST ARE EXPECTED TONIGHT INTO THURSDAY MORNING ACROSS PORTIONS OF THE TRI-STATE REGION. COLD TEMPERATURES BEHIND A COLD FRONT...IN ADDITION TO LIGHT WINDS AND MOSTLY CLEAR SKIES...WILL ALLOW FOR THE DEVELOPMENT OF FROST. KSZ001>004-014>016-029-NEZ079>081-130600- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 138 PM MDT WED OCT 12 2016 /238 PM CDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...30-34 DEGREES. * TIMING/DURATION...AFTER MIDNIGHT WEDNESDAY NIGHT TO MID- MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
623 WWUS73 KGLD 122115 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 315 PM MDT WED OCT 12 2016 KSZ001>004-014>016-029-NEZ079>081-130600- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 315 PM MDT WED OCT 12 2016 /415 PM CDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...IN THE UPPER 20S TO MID 30S. * TIMING/DURATION...AFTER MIDNIGHT TONIGHT THROUGH MID-MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
419 WWUS73 KGLD 130220 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT WED OCT 12 2016 KSZ001>004-014>016-029-NEZ079>081-131200- /O.CON.KGLD.FR.Y.0004.161013T0600Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 820 PM MDT WED OCT 12 2016 /920 PM CDT WED OCT 12 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MDT /1 AM CDT/ TONIGHT TO 9 AM MDT /10 AM CDT/ THURSDAY... * TEMPERATURES...IN THE UPPER 20S TO MID 30S. * TIMING/DURATION...AFTER MIDNIGHT TONIGHT THROUGH MID-MORNING THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
696 WWUS73 KGLD 131020 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 420 AM MDT THU OCT 13 2016 KSZ001>004-014>016-029-NEZ079>081-131500- /O.CON.KGLD.FR.Y.0004.000000T0000Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 420 AM MDT THU OCT 13 2016 /520 AM CDT THU OCT 13 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT /10 AM CDT/ THIS MORNING... * TEMPERATURES...IN THE UPPER 20S TO MID 30S. * TIMING/DURATION...THROUGH MID-MORNING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
649 WWUS73 KGLD 131415 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 815 AM MDT THU OCT 13 2016 KSZ001>004-014>016-029-NEZ079>081-131515- /O.CAN.KGLD.FR.Y.0004.000000T0000Z-161013T1500Z/ CHEYENNE-RAWLINS-DECATUR-NORTON-THOMAS-SHERIDAN-GRAHAM-GOVE-DUNDY- HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ST. FRANCIS...BIRD CITY...ATWOOD... OBERLIN...NORTON...COLBY...HOXIE...HILL CITY...QUINTER... GRINNELL...GRAINFIELD...BENKELMAN...CULBERTSON...TRENTON... STRATTON NE...PALISADE...MCCOOK 815 AM MDT THU OCT 13 2016 /915 AM CDT THU OCT 13 2016/ ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE ALREADY RISEN INTO THE UPPER 30S TO LOWER 40S THIS MORNING, SO A FROST ADVISORY IS NO LONGER NEEDED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this frost advisory went out at Oct 11, 2:03 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Oct 11, 2:03 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Goodland KS 103 PM MDT Tue Oct 11 2016 .SHORT TERM...(This evening through Wednesday) Issued at 1231 PM MDT Tue Oct 11 2016 18Z Water Vapor imagery and RUC analysis indicated large H5 trough over the northern Rockies with fairly zonal flow across western Kansas and eastern Colorado. At the sfc...initial surge of cold air behind cold front has pushed across much of the area...with persistent cold air advection across much of the area holding temps back much more than previously expected. Main forecast impacts/concerns will be timing of precipitation tonight...followed by timing and impact of strong cold front tonight. Pocket of low static stability in place tonight as strong cold front sweeps across the area around 6z. Forcing aloft rather disorganized...but with strong period of forcing along frontal zone and pocket of weak static stability expect a few showers to develop. However...cloud bases remain fairly high where forcing is maximized...so have some doubts that precipitation will be much more than a sprinkle in most areas. As front dives south...winds will increase to around 25 mph as it passes with a rather thick low stratus deck spreading over the area. Besides aviation impacts...this should help offset how cold things get by limiting radiational cooling. By tomorrow morning...sfc high settling over the area bringing strong subsidence/clearing skies and cooler temperatures. .LONG TERM...(Wednesday through Tuesday) Issued at 249 AM MDT Tue Oct 11 2016 Wednesday morning will be dry despite the saturated layer persisting into the late morning before drying out. This is due to the lift moving south of the Tri-State Area with the front. Winds will be strongest in the morning then become light in the afternoon as a surface high pressure moves in. Highs will be 20 to 30 degrees cooler than today. Overnight Wednesday a compact short wave trough will move through the Tri-State Area, possibly bringing some rainfall with it. Meanwhile frost may form during the overnight and early Thursday morning hours as temperatures fall into the mid to lower 30s. However there will be high clouds over the area during the night which may prevent frost from forming. Will hold off issuing a frost advisory due to potential for dew points to fall into the 20s, which would allow for a hard freeze, and the possibility of frost not forming at all due to the cloud cover. Thursday morning the compact short wave trough will move over the east half of the Tri-State Area and may produce some rainfall. During the afternoon winds will become a bit breezy. Thursday night will be dry as a short wave ridge builds over the area. Friday through Tuesday... The long term period will be primarily dry with chances for precipitation on Monday into Tuesday. The upper level flow appears to be, for the most part, zonal over the region. There are a few small upper level shortwaves that pass over the region but will make little impact on the region, besides a small temperature flux over the weekend. As for the Monday into Tuesday timeframe, there is an upper level trough that moves over the region and brings with it a cold front. This will not only drop the high temperatures into the 60/70s but there are also chances for rain showers due to an increase in moisture and a 700 mb shortwave passing through the flow. Temperatures are expected to be in the 70s and 80s through the majority of the period with a cool down Monday due to the cold front. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1258 PM MDT Tue Oct 11 2016 MVFR cigs at MCK rapidly eroded around 18z and expect VFR conditions to prevail through 03z. As cold front advances across the area btwn 5 and 8 Z...expect area of MFVR cigs to overspread area and persist until 15z. Behind front winds will increase to at or around 20 kts and remain breezy through the morning hours before decreasing. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JRM LONG TERM...JTL/CLT AVIATION...JRM
Hazardous weather outlook, Oct 11, 1:34 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1234 PM MDT TUE OCT 11 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121845- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1234 PM MDT TUE OCT 11 2016 /134 PM CDT TUE OCT 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Frost Advisories in Kansas, 2016Frost Advisories in Nebraska, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.